Alert archive / Vermont / Flash Flood Warnings in 2006
Flash Flood Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jun 29, 2006, 3:19 PM EDT for Orange County, Vermont. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2006, 3:19 PM EDT (19:19 UTC)
- Expired
- Jun 29, 2006, 6:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Orange County, VT
The radar
The Burlington radar (KCXX), 94 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBTV 291920 FFWBTV VTC017-292215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 319 PM EDT THU JUN 29 2006 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL ORANGE COUNTY IN CENTRAL VERMONT * UNTIL 615 PM EDT * AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE AREAS ALONG THE WEST BRANCH OF THE OMPOMPANOOSUC RIVER ALONG TUNBRIDGE ROAD...AND THE AREA BETWEEN TUNBRIDGE AND STRAFFORD. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4387 7252 4378 7222 4393 7218 4401 7239 $$ HANSON
1 follow-up statement
000 WGUS71 KBTV 292204 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 604 PM EDT THU JUN 29 2006 VTC017-292215- ORANGE VT- 604 PM EDT THU JUN 29 2006 ...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 615 PM EDT ACROSS ORANGE COUNTY VERMONT... AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW SHOWERS MOVING IN ACROSS ORANGE COUNTY VERMONT FROM THE STRAFFORD AND WHITE RIVER JUNCTION AREA AT AROUND 20 MPH. LOCATIONS THAT MAY HAVE EXPERIENCED SOME LOCALIZED FLASH FLOODING INCLUDE BUT ARE NOT LIMITED TO CHELSEA...THETFORD HILLS STATE PARK...THETFORD...WEST FAIRLEE...WAITS RIVER...VERSHIRE...CORINTH AND BRADFORD. EXCESSIVE RUNOFF FROM HEAVY RAINFALL OF BETWEEN ONE TO THREE INCHES IN A SHORT PERIOD OF TIME MAY HAVE CAUSED SOME FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN BURLINGTON. LAT...LON 4390 7261 4378 7224 4400 7212 4410 7228 $$ MURRAY/WFO BTV
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 10:57 AM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 29, 10:57 AM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1057 AM EDT THU JUN 29 2006 .SHORT TERM /REST OF TODAY/... PRVS FCST AND CONCERNS STL VAILD. ERLR -SHRA/CLD CVR HAS ALRDY MVD OUT OF NY/CHMPL VLY AND WL CONT TO WITNESS CLRG E THIS AFTN. AT 15Z...SB CAPES ALRDY 800-1000J/KG ACRS PTNS OF FA BUT SPC MESO- ANALYSIS PAGE STL SHWS A SLGT CAP ACRS PTNS OF FA AS WELL MOHAWK AND NIAGARA VLYS. THIS IS JUST PTNL ENERGY WAITING TO BE RELEASED AS SWODY1 AND OTHERS HAVE MNTD SOMEWHAT COOL AT H5 WITH CONTD FALLING HGTS AND SOME S/W ENERGY MVG ACRS FA. 120KT H3 JET SSW-NNE ACRS FA WITH RGT-REAR ENTRANCE MORE TO THE S OF FA BUT MEAN FLOW IS SW-NE THUS AS TRW FIRE-UP TO OUR SW THEY SHLD MV INTO FA. THERE WL ALSO BE DVLPMNT IN OUR FA BUT THE GREATEST VENTILATION WL BE S OF FA. H5 WNDS 40-45KTS ACRS FA WITH 50 KTS JUST S OF FA AND FINALLY WBZ BTWN 9-10K ACRS FA. THEREFORE...SHRA/TSRA DVLPMNT ALMOST CERTAIN AND WUD XPCT RATHER COMPACT LINES OF CONVECTION MVG NE ACRS FA WITH MARGINAL SVR WX CRITERIA IN MOST OF FA...GRTST SRN FA AND POINTS S. HWVR...SOIL IS SATURATED AND CUD SEE TREE DAMAGE TO SHALLOW ROOTED TREES WITH WND GUSTS OF 40 MPH. ALSO...HAIL SIZE OF INCH OR LESS XPCTD. && .PREV DISCUSSION... /ISSUED 330 AM EDT THU JUN 29 2006/ SHORT TERM /TODAY THROUGH SATURDAY NIGHT/... MORE RAFL/HUMID CONDS ON TAP FOR A OVERLY SOGGY NORTH COUNTRY AGAIN TODAY INTO FRIDAY AS UPPER TROUGH APPROACHES REGION FROM THE WEST. OF ADDL CONCERN WILL BE POTENTIAL STRONG TO MARGINALLY SVR CONVECTION THIS AFTERNOON ALONG WITH HVY RAFL/FLASH FLOOD THREAT (SEE HYDRO BLW). LATEST OPEATIONAL SOLNS PAINT A SIMILAR SCENARIO FOR TODAY THAT HAS BEEN OFFERED OVER PAST FEW DAYS IN THAT UPPER TROUGH WILL SLOWLY PUSH INTO MOIST AND UNSTABLE AIRAMSS ACROSS REGION TODAY...WHICH WILL LEAD TO WIDESPREAD...MAINLY AFTERNOON SHOWERS/STORMS. SOME OF THIS ACTIVITY MAY BECOME QUITE STRONG...ESP LATER TODAY AS 0-6 KM SHEAR VALUES OF 35-45KT COMBINED WITH DECENT CAPE AND FAVORABLE RER MID-UPPER JET DYNAMICS TRAVERSE AREA. WILL INTRODUCE ENHANCED WORDING IN THE TEXT FCST ACCORDINGLY. LINGERING CONVECTIVE ACTIVITY THEN WANES OVERNIGHT DUE MAINLY TO LOSS OF INSOLATION...THEN ANOTHER ROUND OF PCPN FOR FRIDAY AS ACTUAL SFC TROUGH APPROACHES FROM NORTH. NOT MUCH BAROCLINICITY W/THIS FEATURE...NONETHELESS...WITH UPPER TROUGH AROP REGION...RATHER COOL TEMPS ALOFT AND STEEPER MID LVL LAPSE RATES WILL EXIST...AND WILL OPT TO INTRODUCE THUNDER. WBZ HEIGHTS RATHER LOW AS WELL...AND WOULD NOT BE SURPRIZED TO SEE SOME SMALL HAIL WITH STRONGEST CELLS. A GENERAL DRYING TREND SHOULD THEN OCCUR FRIDAY NIGHT AS WEAK SFC SHORTWAVE RIDGING NOSES NORTH INTO REGION AND MEAN DRYING OCCURS FROM SFC TO MID LVLS. OLD SFC TROUGH STILL APPEARS TO LINGER AROUND ACROSS THE NORTH DURING SATURDAY...THUS WILL MAINTAIN AT LEAST A LOW CHC OF PCPN NORTH...THOUGH MEAN DYNAMICS/FORCING SHOULD OCCUR NORTHEAST OF REGION...AND WIDESPREAD CONVECTION NOT ANTICIPATED. LONG TERM /SUNDAY THROUGH WEDNESDAY/... NO CHGS TO EXTENDED PORTIONS OF FCST ATTM. LATEST OP SOLNS ARGUE FOR HIGHEST THEAT OF PCPN WILL OCCUR DURING SUNDAY/SUNDAY EVE...THEN AGAIN BY TUE/TUE EVENING AS SUCCESSIVLE IMPULSES/UPPER TROUGHS TRAVERSE THE AREA. BOTH DAYS POTENTIALLY COULD BE ACTIVE CONVECTIVELY...WITH HINTS AT DECENT 0-6KM SHEAR AND INSTABILITY. CURRENT FORECAST HAS MENTION OF PCPN DURING THESE PERIODS. SECOND UPPER TROUGH FOR TUESDAY APPEARS TO BE A STRONGER FEATURE AT THIS POINT...WITH MODELS NOW ADVERTISING A RETURN TO COOLER AND LESS HUMID CONDS BY LATE WEEK...THOUGH CANNOT TOTALLY RULE OUT A SHOWER WED/THU WITH LINGERING DYNAMICS EVIDENT. AVIATION... MID AND HIGH LEVEL CLOUDS WILL PREVAIL THROUGH MUCH OF THE PERIOD...BUT EXPECT SOME IFR AND LIFR CONDITIONS THROUGH 12Z THIS MORNING AS LOW CLOUDS AND FOG WILL EXIST DUE TO YESTERDAY/S RAINFALL ACROSS THE REGION. BEST POTENTIAL FOR THUNDERSTORMS TODAY WILL BE FROM 16Z TO 00Z AND ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 KNOTS...HEAVY DOWNPOURS...AND SMALL HAIL. SOME LINGERING SHOWERS WILL EXIST BETWEEN 00Z AND 02Z...BUT LOOKING AT VFR CONDITIONS WITH RESPECT TO CEILINGS AND VISIBILITY FROM 00Z THROUGH 06Z. WINDS WILL GENERALLY BE FROM THE SOUTH THROUGH THE PERIOD...BUT SPEEDS WILL BE 10 KNOTS OR LESS...EXCEPT IN ANY OF THE AFTERNOON THUNDERSTORMS. HYDROLOGY... RAFL ACROSS AREA OVER PAST 24 HRS GENERALLY RANGED FROM ONE QUARTER TO ONE HALF INCH ACROSS CENTRAL/NRN VT...AN INCH TO AN INCH AND A HALF ACROSS THE DACKS...AND BTWN 1 AND 2 INCHES SOUTHERN VT. WITH SUCH ANTECEDENTLY WET CONDS ACROSS ENTIRE FA...1/3/6 HR FFG REMAINS QUITE LOW...AND ANY SLOW MOVING THUNDERSTORMS TODAY COULD POTENTIALLY LEAD TO AN ELEVATED THREAT OF FLASH FLOODING. AT THIS POINT...IT APPEARS ANY TOTALS IN EXCESS OF 1.5 INCHES/HR OR 2.5 INCHES/3HR WOULD BE SUFFICIENT CAUSE EXCESSIVE RUNOFF PROBLEMS. WILL MONITOR RAFL/CONVECTIVE TRENDS CLOSELY TODAY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SHORT TERM...SLW
Hazardous weather outlook, Jun 29, 4:27 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 427 AM EDT THU JUN 29 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-300830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 427 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTH COUNTRY THIS AFTERNOON AND EVENING. THE MAIN HAZARDS FROM THE THUNDERSTORMS WILL BE STRONG GUSTY WINDS...HEAVY RAINFALL...AND SMALL HAIL. ANOTHER CONCERN WILL BE THE POTENTIAL FOR LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES FROM ANY OF THE THUNDERSTORMS. WITH THE SATURATED GROUND...RAINFALL OF THIS MAGNITUDE WOULD HAVE THE POTENTIAL TO CAUSE FLOODING AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ONCE AGAIN THE POTENTIAL FOR AFTERNOON THUNDERSTORMS WILL EXIST ON FRIDAY. INDICATIONS AT THIS TIME SUGGEST THE POSSIBILITY OF SMALL HAIL WILL EXIST WITH ANY OF THE STRONGER STORMS. THROUGH THE REMAINDER OF THE PERIOD...AN UPPER LEVEL TROUGH WILL ESSENTIALLY EXIST OVER THE NORTHEAST BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION DURING THE SATURDAY THROUGH WEDNESDAY TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE STRONG TO SEVERE THUNDERSTORM POTENTIAL. EVENSON
In the hours before
Special weather statement, Jun 29, 10:21 AM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1021 AM EDT THU JUN 29 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-300000- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1021 AM EDT THU JUN 29 2006 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS THE REGION TODAY... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE EAST INTO A MOIST AND UNSTABLE AIRMASS ACROSS THE REGION TODAY. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NEW YORK AND VERMONT BY NOON AND CONTINUE THROUGH THIS EVENING. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE...WITH STRONG AND POTENTIALLY DAMAGING WINDS AND HAIL. IN FACT...STRONG WIND GUSTS IN EXCESS OF 40 MPH MAY BE ENOUGH TO TOPPLE SHALLOW ROOTED TREES ON SATURATED SOILS. THERE IS ALSO CONCERN FOR THE THREAT OF HEAVY RAINFALL FROM ANY THUNDERSTORMS THIS AFTERNOON. AT THIS TIME...THE FORWARD MOTION OF THE STORMS WILL BE GREAT ENOUGH TO PRECLUDE WIDESPREAD HEAVY RAINFALL. HOWEVER...DUE TO A VERY MOIST AIR MASS... THE POTENTIAL FOR ISOLATED TOTALS IN EXCESS OF 2 INCHES STILL EXIST...WHICH WOULD LEAD TO AN ELEVATED THREAT OF EXCESSIVE RUNOFF... PONDING OF WATER AND POTENTIAL FLASH FLOODING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. SLW
Special weather statement, Jun 29, 1:53 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 153 PM EDT THU JUN 29 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-300115- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 153 PM EDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EDT FOR VERMONT AND NORTHERN NEW YORK... THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS VERMONT AND NORTHERN NEW YORK THIS AFTERNOON AND MOVE NORTHEAST ACROSS THE REGION. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL OF PRODUCING SEVERE WEATHER WITH DAMAGING WINDS IN EXCESS OF 58 MPH AND HAIL OF 3/4 INCH IN DIAMETER OR LARGER. IN ADDITION...DANGEROUS LIGHTNING AND TORRENTIAL RAINS ARE POSSIBLE. THUNDERSTORMS WILL BE MOST NUMEROUS IN EASTERN VERMONT DURING THE EARLY TO MID AFTERNOON AND THEN THE REST OF VERMONT AND NORTHERN NEW YORK FROM MID AFTERNOON THROUGH EARLY EVENING. DUE TO RECENT HEAVY RAINFALL...STRONG WIND GUSTS OF 40 MPH MAY BE CAPABLE OF TOPPLING SHALLOW ROOTED TREES ON SATURATED SOILS. FURTHER...ALTHOUGH WIDESPREAD FLOODING IS NOT EXPECTED...LOCALIZED FLOODING OF PONDING OF WATER...FLOODED CULVERTS AND WASHED OUT ROADS MAY BE POSSIBLE DUE EXCESSIVE RUN-OFF CREATED BY THE SOILS INABILITY TO ABSORB RAINFALL. SLW
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:44 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 61 min |
| Jun 29, 6:00 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 30 min |
| Jun 29, 7:12 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 25 min |
Nearby
Flash Flood Warnings in Vermont, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.